English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 96274/126892 (76%)
Visitors : 32309757      Online Users : 347
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/73760

    Title: Revisit the Cross-Country Asset Allocation In Long-Term Portfolio Choice
    Authors: 張士傑;黃雅文;萱葳
    Contributors: 風管系
    Date: 2007-07
    Issue Date: 2015-03-11 12:32:01 (UTC+8)
    Abstract: In this study, we review the investment choice problem in international portfolio management for long-term investors (i.e., institutional investors, asset managers, financial planners, and wealthy individuals) where, in particular, the exchange rate risk and the interest rate risk are incorporated. While the theoretical literature has made significant development, the case with exact solution are still relatively few. Starting with the new perspective in Lioui and Poncet (2003), they show that the optimal portfolio can be divided into three parts: the international speculative portfolio, the domestic interest rate hedging portfolio and the cross-country interest rate differential hedging portfolio.Since the second hedging component presented in Lioui and Poncet (2003) is an indirect solution, we adopt a specific case that all diffusion coefficients in the dynamics of the state variables is constant to clarify the hedging implications. The results show that the optimal strategy follows a four-fund separation theorem and the number of the funds is irrelevant to the amount of the assets. For non-myopic investors, the currency risk-hedging component will not vanish due to the Purchase Power Parity (PPP) deviation and the hedging demand becomes smaller when the investors shorten his time horizon.
    Relation: 中國統計學報,45(3),254-282
    Data Type: article
    Appears in Collections:[風險管理與保險學系 ] 期刊論文

    Files in This Item:

    File Description SizeFormat
    254-282.pdf259KbAdobe PDF562View/Open

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback